PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 151 | 1 | 39-46
Tytuł artykułu

There exists a polyhedron dominating infinitely many different homotopy types

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
151
Numer
1
Strony
39-46
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-02-27
poprawiono
1995-06-06
poprawiono
1995-11-17
Twórcy
Bibliografia
  • [BDu] P. H. Berridge and M. J. Dunwoody, Non-free projective modules for torsion-free groups, J. London Math. Soc. (2) 19 (1979), 433-436.
  • [B] K. Borsuk, Some problems in the theory of shape of compacta, Russian Math. Surveys 34 (6) (1979), 24-26.
  • [B1] K. Borsuk, Theory of Shape, Monograf. Mat. 59, PWN-Polish Scientific Publ., Warszawa, 1975.
  • [B2] K. Borsuk, Theory of Shape, Lecture Notes Ser. 28, Aarhus Univ., 1971.
  • [B3] K. Borsuk, On several problems of theory of shape, in: Studies in Topology, Academic Press, 1975, 67-79.
  • [BO] K. Borsuk and J. Olędzki, Remark on the shape domination, Bull. Acad. Polon. Sci. 28 (1980), 67-70.
  • [Du] M. Dunwoody, The homotopy type of a two-dimensional complex, Bull. London Math. Soc. 8 (1976), 282-285.
  • [DKN] J. Dydak, A. Kadlof and S. Nowak, Open problems in shape theory, manuscript, 1981.
  • [Dy] M. N. Dyer, Trees of homotopy types of (π,m)-complexes, in: Homological Group Theory, London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press, 1979, 251-254.
  • [FF] A. G. Fomenko, D. B. Fuks and V. L. Gutenmacher, Homotopic Topology, Akadémiai Kiadó, Budapest, 1986.
  • [HH] H. M. Hastings and A. Heller, Splitting homotopy idempotents, in: Shape Theory and Geometric Topology, Proc. Dubrovnik, 1981, Lecture Notes in Math. 870, Springer, 1981, 25-36.
  • [Kd] A. Kadlof, Concerning the ordering shape property, Bull. Acad. Polon. Sci. 24 (1976), 1103-1108.
  • [K] D. Kołodziejczyk, Complexes dominated by polyhedra with some algebraic properties, preprint.
  • [K1] D. Kołodziejczyk, On some problems of K. Borsuk concerning shape dominations, in: Baku International Topological Conf. Proc., Acad. Sci. USSR, Elm, Baku, 1987, 243-246.
  • [Lu] M. Lustig, Infinitely many pairwise homotopy inequivalent 2-complexes $K_i$ with fixed $π_1(K_i)$ and $χ(K_i)$, J. Pure Appl. Algebra 88 (1993), 173-175.
  • [M] M. Mather, Computing homotopy types of manifolds, Topology 4 (1965), 93-94.
  • [MP] J. McCool and A. Pietrowski, On free products with amalgamation of two infinite cyclic groups, J. Algebra 18 (1971), 377-383.
  • [Tr] S. Trybulec, On shapes of movable curves, Bull. Acad. Polon. Sci. 21 (1973), 727-733.
  • [Wa] C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math. 81 (1965), 56-69.
  • [We] J. E. West, Mapping Hilbert cube manifolds to ANR's. A solution of a conjecture of Borsuk, Ann. of Math. 106 (1977), 1-18.
  • [Wh1] J. H. C. Whitehead, Combinatorial homotopy I, II, Bull. Amer. Math. Soc. 55 (1949), 213-245, 453-496.
  • [Wh2] J. H. C. Whitehead, Simple homotopy types, Amer. J. Math. 72 (1952), 1-57.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv151i1p39bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.